# SDR ASAA2018041324256

- Difficulty date: April 13, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N921VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07589
- Aircraft time: 1,480 hours, 770 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Warning Light
- Condition: False Activation
- Location: Nr 2 Start Valve
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE START VALVE FAULT,  START VALVE NOT OPEN ECAM MESSAGE DURING ENGINE 2 START.  ACFT GROUNDED.  PERFORMED FOUR ENGINE DRY RUNS AND ONE ENGINE START.   NO FAULTS NOTED AND COULD NOT DUPLICATE FAULT.
